# SDR AALA202410280775

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 18,348 hours, 5,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH FWD DOOR CAN NOT OPEN INSIDE AND OUTSIDE. T/S AMM 52-11-14-220-001. FOUND DOOR DAMPER BOTTLE PRESSURE INCORRECT. SERVICED DOOR DAMPER BOTTLE.
